Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 55–55 | Cite as

Antithrombotics

Acute right ventricular failure and cardiac tamponade secondary to arterial intramural haematoma that occurred due to exacerbation of right coronary artery perforation: case report
Case report
  • 47 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 76-year-old man developed acute right ventricular failure and cardiac tamponade secondary to arterial intramural arterial haematoma, which occurred due to exacerbation of right coronary artery perforation during antithrombotic therapy with clopidogrel, aspirin, heparin and prasugrel [routes and durations of treatments to reactions onsets not stated; not all dosages stated].

The man, who had a history of critical aortic stenosis was referred for surgical aortic valve replacement. Two months prior, he had been diagnosed with coronary artery disease, including serial lesions in the right coronary artery, stenosis in midsection of left circumflex (LCX) artery, significant left to right collateralisation and chronic total occlusion (CTO) of the distal segment. Following the current...

Reference

  1. Kawana M, et al. Acute Right Ventricular Failure After Successful Opening of Chronic Total Occlusion in Right Coronary Artery Caused by a Large Intramural Hematoma. Circulation: Cardiovascular Interventions 10: No. 2, Feb 2017. Available from: URL: http://doi.org/10.1161/CIRCINTERVENTIONS.116.004674 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations